Jump to ContentJump to Main Navigation
Show Summary Details
More options …



Mathematical Citation Quotient (MCQ) 2017: 0.20

See all formats and pricing
More options …

Factorization Results with Combinatorial Proofs

Keresztély Corrádi
  • Department of General Computer Technics, Eötvös L. University, Pázmány P. sétány 1/c, Budapest, Hungary.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Sándor Szabó
  • Institute of Mathematics and Informatics, University of Pécs, Ifjúság u. 6, Pécs, Hungary. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2010-01-26 | DOI: https://doi.org/10.1515/INTEG.2009.056


Two results on factorization of finite abelian groups are proved using combinatorial character free arguments. The first one is a weaker form of Rédei's theorem and presented only to motivate the method. The second one is an extension of Rédei's theorem for elementary 2-groups, which was originally proved by means of characters.

Keywords.: Factorization of finite abelian groups; normalized subset; normalized factorization; Rédei's theorem

About the article

Received: 2009-06-27

Accepted: 2009-09-18

Published Online: 2010-01-26

Published in Print: 2009-12-01

Citation Information: Integers, Volume 9, Issue 6, Pages 703–709, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/INTEG.2009.056.

Export Citation

Comments (0)

Please log in or register to comment.
Log in